Notifications
Clear all

co proxamol


beckya
Posts: 4
Topic starter
(@beckya)
New Member
Joined: 6 years ago

coproxamol ......been taking this for years about 8 yrs. still had pangs of pain. doctor told me id to stop having it and take another drug morphine patches or nefopam 30 mg.which are vile.after a blood test, i was told by doctor id not been taking it recently but i told him id lowered dose over a few monthes. i have none now and i feel weak ,in alot of pain allover ,on toilet over and over , no appetite, feel sick, been sick, i can barely walk ,im sleeping most of the time, dropping off like its unconciousness . i feel ill ,bad throat, stomach pains.headaches, dizzy cant function.my pain from fibromalgia and inflamatory arthritis is skinning me with pain, what to do. i know coprox toxic but whats an alternative with few side effects . cant take cocodamol or codrydamol. in so much pain and so drained weak head fuzzed over.feel like ive had lots of bad alchohol. doctor says if i have this he will be skinned alive if anything happens to me, but its ok for me to be imobile ,in agony, needing to be cared for 24/7. cant move for pain, im feeling totally zonked. i honestly havent the strength to get up n go toilet alone. had a few accidents .i feel so poorly................my body has seized up with pain and my heads pounding...........

7 Replies
Tashanie
Posts: 1924
(@tashanie)
Noble Member
Joined: 12 years ago

Co-proxamol is addictive so some of what your are experiencing may be withdrawal effects. It is little comfort I am sure but that will pass. Sadly any strong pain killer will have side effects. Tramacet was released as Co-proxamol was withdrawn and may be an option and there is another rarely used drug Meptazinol. Management of chronic pain starts with taking regular paracetamol which works alongside stronger drugs like Morphine. You were taking paracetamol in your Co-proxamol. So it would be sensible to start taking that at the maximum dose. It has few side effects and will be some help. But for anything else you need to see a doctor. . But this is an area where complementary therapies can be helpful. Reiki hypnotherapy and mindfulness can all be of use .It may well need a combined drug/ therapy approach. I hope this is helpful . As a pharmacists I know both the value and limitations of drugs. If I am reading your post correctly you have not been honest with your doctor about when and how you stopped co-proxamol. May I suggest you start by going back to see him and being honest. he cannot help you unless he accurate information. Good luck

Reply
Tashanie
Posts: 1924
(@tashanie)
Noble Member
Joined: 12 years ago

Moderator I have tried to give accurate information to the OP but the name of one drug (the strong pain killer part of Tramacet) came up as banned. its not my favourite drug by any means but it has its uses......why is that banned when others are not?

Reply
Energylz
Posts: 16599
Moderator
(@energylz)
Member
Joined: 18 years ago

Moderator I have tried to give accurate information to the OP but the name of one drug (the strong pain killer part of Tramacet) came up as banned. its not my favourite drug by any means but it has its uses......why is that banned when others are not?

I'm not aware of what words are banned, however Mike has probably implemented some standard list of common spam words (he may have obtained that list from somewhere or it may be updated from an external source somewhere), and let's face it online pharmacy spam is very common, offering all sorts of supposedly cheap drugs (though not often the branded or safe ones, or even the actual drugs in some cases). It's probably because of that.

Reply
beckya
Posts: 4
Topic starter
(@beckya)
New Member
Joined: 6 years ago

Co-proxamol is addictive so some of what your are experiencing may be withdrawal effects. It is little comfort I am sure but that will pass. Sadly any strong pain killer will have side effects. Tramacet was released as Co-proxamol was withdrawn and may be an option and there is another rarely used drug Meptazinol. Management of chronic pain starts with taking regular paracetamol which works alongside stronger drugs like Morphine. You were taking paracetamol in your Co-proxamol. So it would be sensible to start taking that at the maximum dose. It has few side effects and will be some help. But for anything else you need to see a doctor. . But this is an area where complementary therapies can be helpful. Reiki hypnotherapy and mindfulness can all be of use .It may well need a combined drug/ therapy approach. I hope this is helpful . As a pharmacists I know both the value and limitations of drugs. If I am reading your post correctly you have not been honest with your doctor about when and how you stopped co-proxamol. May I suggest you start by going back to see him and being honest. he cannot help you unless he accurate information. Good luck[/QU

Reply
beckya
Posts: 4
Topic starter
(@beckya)
New Member
Joined: 6 years ago

hi all, thankyou very much for your extremely helpfull comments. i have been very honest with my doctor. some monthes ago i was asked to sign a paper at the doctors a disclaimer saying that i basically accepted the risks of co prox. i told the doctor i was lessening the dose. then whats happened out of the blue is my doctors gone on holiday,my prescription is due. ive gone to collect it to be told i cant have no more...........................which is both dangerous and utterly out of order. im told i cant have any as no doctor will give it to me. they then gave me some as i stated it was dangerous to just stop like that. ive been asked to see my doctor when hes back. i have. then he states that i had not been taking this...................................i told him i had, id been having between one to three depending on pain each day. so how he could say this i dont know. if id had one it would show up on testing..........so that was rubbish. then i had to come home with some other med,nefopam 30 mg. i need something i can drive with. whats happened is i have a worker and in conversation recently they asked how could i drive taking co prox. id said basically i do i feel nothing odd. i had said i am only taking one or so a day and i personally think that they reported it. simple as. if any doctors that bothered bout co prox why leave a patient on it for 8 yrs...................................................

Reply
Tashanie
Posts: 1924
(@tashanie)
Noble Member
Joined: 12 years ago

hi all, thankyou very much for your extremely helpfull comments. i have been very honest with my doctor. some monthes ago i was asked to sign a paper at the doctors a disclaimer saying that i basically accepted the risks of co prox. i told the doctor i was lessening the dose. then whats happened out of the blue is my doctors gone on holiday,my prescription is due. ive gone to collect it to be told i cant have no more...........................which is both dangerous and utterly out of order. im told i cant have any as no doctor will give it to me. they then gave me some as i stated it was dangerous to just stop like that. ive been asked to see my doctor when hes back. i have. then he states that i had not been taking this...................................i told him i had, id been having between one to three depending on pain each day. so how he could say this i dont know. if id had one it would show up on testing..........so that was rubbish. then i had to come home with some other med,nefopam 30 mg. i need something i can drive with. whats happened is i have a worker and in conversation recently they asked how could i drive taking co prox. id said basically i do i feel nothing odd. i had said i am only taking one or so a day and i personally think that they reported it. simple as. if any doctors that bothered bout co prox why leave a patient on it for 8 yrs...................................................

I am incredibly surprised you are still able to get it. Distalgesic (the brand name) was withdrawn years ago due to the high risk of addiction and other problems. It is available as an unlicensed generic product at 10 times the price of the old product. As a pain killer it has no advantages over other drugs.

Reply
beckya
Posts: 4
Topic starter
(@beckya)
New Member
Joined: 6 years ago

what it did for me was give me pain relief but no side effects ,

Reply
Share: